Department

Mathematics

Document Type

Article

Publication Date

8-2016

Embargo Period

8-31-2017

Abstract

In this paper we present the solution to a problem of recovering a rather arbitrary integral operator based on incomplete information with error. We apply the main result to obtain optimal methods of recovery and compute the optimal error for the solutions to certain integral equations as well as boundary and initial value problems for various PDE’s.

Journal

Journal of Complexity

Journal ISSN

0885-064X

Volume

35

First Page

102

Last Page

123

Digital Object Identifier (DOI)

10.1016/j.jco.2016.02.004

Included in

Mathematics Commons

Share

COinS